MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-RESR-MAXX
Health Effect - Clinical Code Fall (1848)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On 23-jan-2018, medbloc was notified by one of its dealer (b)(6) regarding the following incident that took place on (b)(6) 2018.The end user pulled up to his desk and lifted the armrest and the armrest dropped when released.The end user was off balance when the armrest dropped and fell forward and his forearm hit the adductor.The end user got a bruise on his forearm as a result of hitting the adductor.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-7
concord, ontario L4K3C 1
CA  L4K3C1
MDR Report Key7244877
Report Number1319669-2018-00001
Device Sequence Number10804308
Product Code ITI
UDI-Device Identifier00754014710393
UDI-Public00754014710393
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2018
Report Date (Section F) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number50T-RESR-MAXX
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2018
Device Age10 MO
Date Report to Manufacturer01/23/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight75
Date Report Sent to FDA02/06/2018